Catalogo Articoli (Spogli Riviste)

OPAC HELP

Titolo:
Existence of almost periodic solutions of discrete time equations
Autore:
Pennequin, D;
Indirizzi:
Univ Paris 01, CERMSEM, MSE, F-75647 Paris 13, France Univ Paris 01 Paris France 13 01, CERMSEM, MSE, F-75647 Paris 13, France
Titolo Testata:
DISCRETE AND CONTINUOUS DYNAMICAL SYSTEMS
fascicolo: 1, volume: 7, anno: 2001,
pagine: 51 - 60
SICI:
1078-0947(200101)7:1<51:EOAPSO>2.0.ZU;2-F
Fonte:
ISI
Lingua:
ENG
Keywords:
Discrete Time Equations; almost periodic solutions; bounded solutions; Newton's method;
Tipo documento:
Article
Natura:
Periodico
Settore Disciplinare:
Physical, Chemical & Earth Sciences
Citazioni:
15
Recensione:
Indirizzi per estratti:
Indirizzo: Pennequin, D Univ Paris 01, CERMSEM, MSE, 106-112 Bd Hop, F-75647 Paris 13, France Univ Paris 01 106-112 Bd Hop Paris France 13 aris 13, France
Citazione:
D. Pennequin, "Existence of almost periodic solutions of discrete time equations", DISCR C D S, 7(1), 2001, pp. 51-60

Abstract

In this paper, we study almost periodic (a.p.) solutions of discrete dynamical systems. We first adapt some results on a.p. differential equations toa.p. difference equations, on the link between boundedness of solutions and existence of a.p. solutions. After, we obtain an existence result in the space of the Harmonic Synthesis for an equation A(t)(x(t), ..., x(t+p)) = 0when the dependance of A on t is a.p. and when A(t) and DA(t) are uniformly Lipschitz and satisfy another condition which is exactly the extension ofa simple one for the basic linear system. The main tools for that are Nonlinear Functional Analysis and the Newton method.

ASDD Area Sistemi Dipartimentali e Documentali, Università di Bologna, Catalogo delle riviste ed altri periodici
Documento generato il 04/07/20 alle ore 14:46:36